# SDR AALA202303107503

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 62,700 hours, 37,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER/ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER/ACCUMULATOR PER AMM 52-10-00.
